# SDR USAA051498

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD AND AFT FACE OF R3 CLEVIS.  SPOT FACED BOTH FACES INSTALLED NEW BUSHING IAW SRM 55-10-10, DEFECT SIZE: .375.
